# SDR CALA2009040900186

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 31,914 hours, 11,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET APPEARS TO BE BURNISHED AT STA 500C BETWEEN STR 17 AND 18 LT.  REPAIRED AREA MENTIONED ABOVE REF EC/RA 5331-01448.
